# SDR DALA2024121011600

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 98,867 hours, 25,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING / LOCATIONS: 2L. CORRECTIVE ACTION: REPLACED COVER REF B757 AMM 33-51. (0701482)
